# SDR AALA202212216359

- Difficulty date: December 20, 2022
- Submitted: December 21, 2022
- Operation: Air carrier
- Aircraft: N653AW
- Make and model: Airbus A320-232
- Aircraft serial: 1003
- Aircraft time: 77,733 hours, 31,408 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Unit
- Part number: E21327107
- Part serial: 10014
- Condition: Warning Light
- Location: Zone 100 - Fuse
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: ECAM AUTO BRAKE FAULT AFTER TAKEOFF. EMERGENCY DECLARED. FLIGHT RETURNED TO PHX LANDING SAFELY. MAINTENANCE REPLACED BRAKE / STEERING CONTROL UNIT (BSCU) PER AMM 32-42-34 AND ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
